Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been taking Doxycycline antibiotics for about a week. Up until 2 days ago my skin has been clearing up fine, but now it's really red, as if I'm sunburned. I've been sitting inside all day. Did anyone else get this side effect? Is there any way to reduce the redness?

Share this post


Link to post
Share on other sites

I've been on Doxy for quite a long time and I do notice that my skin is more sensitive to the wind and sun. Although i've you been inside, maybe it's irritating your skin. I would say maybe take your dosage every other day and see if that lessens the sensitivity.

Does your skin hurt as well, or is it just redness? Cause if so, you might be developing a different skin condition, or just extreme irritation.

Share this post


Link to post
Share on other sites

I got sunburned very easily while on Doxy. I wore sunscreen everyday no matter what and I still managed to turn a little pink. It doesn't help that I am fair skinned anyway, but I was told that being sensitive to the sun was normal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×